Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Bull Braz Math Soc New Series

Search In Journal Title:

Abbravation: Bulletin of the Brazilian Mathematical Society, New Series

Search In Journal Abbravation:

Publisher

Springer Berlin Heidelberg

Search In Publisher:

DOI

10.1016/0022-2364(72)90170-9

Search In DOI:

ISSN

1678-7714

Search In ISSN:
Search In Title Of Papers:

Singular soliton operators and indefinite metrics

Authors: Petr G Grinevich Sergey P Novikov
Publish Date: 2013/12/14
Volume: 44, Issue: 4, Pages: 809-840
PDF Link

Abstract

We consider singular real second order 1D Schrödinger operators such that all local solutions to the eigenvalue problems are xmeromorphic for all λ All algebrogeometrical potentials ie “singular finitegap” and “singular solitons” satisfy to this condition A Spectral Theory is constructed for the periodic and rapidly decreasing potentials in the classes of functionswith singularities The corresponding operators are symmetric with respect to some natural indefinite inner product as it was discovered by the present authors It has a finite number of negative squares in the both periodic and rapidly decreasing cases The time dynamics provided by the KdV hierarchy preserves this number The right analog of Fourier Transform on Riemann Surfaces with good multiplicative properties the RFourier Transform is a partial case of this theory The potential has a pole in this case at x = 0 with asymptotics u ∼ gg + 1/x 2 Here g is the genus of spectral curve


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: